Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed point theory for compact
upper semi-continuous or lower semi-continuous
set valued maps


Author: Donal O'Regan
Journal: Proc. Amer. Math. Soc. 125 (1997), 875-881
MSC (1991): Primary 47H10, 47H04
DOI: https://doi.org/10.1090/S0002-9939-97-03746-5
MathSciNet review: 1371137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fixed point theory is presented for compact u.s.c. and l.s.c. set valued maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 47H04

Retrieve articles in all journals with MSC (1991): 47H10, 47H04


Additional Information

Donal O'Regan
Affiliation: Department Of Mathematics, University College Galway, Galway, Ireland
Email: Donal.ORegan@UCG.IE

DOI: https://doi.org/10.1090/S0002-9939-97-03746-5
Received by editor(s): October 16, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society